# SDR QXEA0100267

- Difficulty date: March 10, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 7,623 hours, 10,674 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Breaker
- Part number: MS3320712
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT CREW NOTICED ACRID SMELL IN FLIGHT COMPARTMENT.  REMOVED AND REPLACED APPROACH LIGHT CIRCUIT BREAKER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
